# SDR QXEA2009010401098

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,383 hours, 22,088 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dump Valve
- Part number: 3958001007
- Part serial: 5785
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,367 hours, 6,943 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AT TAKEOFF ROLL. ABORTED TAKEOFF BELOW 60 KNOTS. THRUST LEVELS ABOVE IDLE, APPEARS THAT SPOILERS DID NOT RETRACT. REMOVED AND REPLACED NR 1 ADU IAW MX 6341101 OPS TEST AND LEAK CHECK GOOD. REMOVED AND REPLACED BOTH OTBD LIFT DUMP VALVES IAW TECH SUPPORT DUE TO HISTORY IAW AMM TASK 27-62-01-000-801 AND 27-62-01-400-801. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
